# SDR DALA2023010208519

- Difficulty date: December 31, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON THE LEADING EDGE END BETWEEN ES 163.740 AND ES 175.980 OF THE LT ELEVATOR LOWER PANEL DEMENSION APPROX 2 INCH*1.5 INCH AND 1 INCH FROM FS 175.980.  DAMAGED AREA REPAIRED IAW SRM 55-20-01-2R-1 & SRM 51-70-04.
